# SDR SWAA2022021872268

- Difficulty date: August 27, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 70,430 hours, 41,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL STA.907 TO STA.927 LBL 21 HAS CORROSION AT 2 EACH FASTNERS / MARKED / REMOVED CORROSION AT STA 907 TO 927 LBL 21 IAW SRM 53-00-53-1A-2 FIG 12 SHEET 1. VERIFIED MATERIAL LIMITS. REMOVED .016' REMAINING .055' ORIG. MAT. .071'. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED INTERCOSTAL AT STA 907 TO 927 LBL21 IAW SRM 51-40-02-0G-0; 51-40-05-0G-0 & DWG 147A7401 REV C. APPLIED CIC IAW 737-700 AMM 51-21-91-620-802
